# SDR 22AA2009000021

- Difficulty date: July 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 604500
- Condition: Corroded
- Location: Fs 1884-1941
- Part time: 79,131 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - MCD SEAT TRACKS AND LOADING SYS ARE CORRODED FROM STA 1884 TO 1941, LBL 10 TO RBL 10.  REMOVED AND REPLACED SEAT TRACK SUPPORTS IAW SRM 51-31-01.  NEW SEAT TRACK FABRICATED ON TRAVELER T9/796697. REPLACED HANDLING SYS AS REQUIRED IAW ANCRA 25-50-64.
